# SDR TWAA9905403

- Difficulty date: April 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N953U
- Make and model: Doug DC-9-82
- Aircraft serial: 49267
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Condition: Cracked
- Location: Bs 1421
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND .1875 INCH CRACK AT THE LT DORSAL FIN ATTACH ANGLE STA 1421.  INSTALLED NEW ATTACH ANGLE PER SB 53-223 AND SRO9530162.
